JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A HAHN-BANACH EXTENSION THEOREM FOR ENTIRE FUNCTIONS OF NUCLEAR TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A HAHN-BANACH EXTENSION THEOREM FOR ENTIRE FUNCTIONS OF NUCLEAR TYPE
Nishihara, Masaru;
  PDF(new window)
 Abstract
Let Ε and F be locally convex spaces over C. We assume that Ε is a nuclear space and F is a Banach space. Let f be a holomorphic mapping from Ε into F. Then we show that f is of uniformly bounded type if and only if, for an arbitrary locally convex space G containing Ε as a closed subspace, f can be extended to a holomorphic mapping from G into F.
 Keywords
nuclear space;entire function;uniformly bounded type;holomorphic extension;
 Language
English
 Cited by
 References
1.
Bull. Soc. Math. France, 1978. vol.106. pp.3-24

2.
Trans. Amer. Math. Soc., 1975. vol.106. pp.275-281

3.
North-Holland Math. Stud., 1981. vol.57.

4.
Springer Monogr. Math., 1999.

5.
Grundlehren Math. Wiss., 1969.

6.
Grundlehren Math. Wiss., 1979.

7.
Proc. Amer. Math. Soc., 1984. vol.92. 4, pp.495-500 crossref(new window)

8.
North-Holland Math. Stud., 1986. vol.120.

9.
Lecture Notes in Pure and Applied Math., 2000. vol.214. pp.389-394